# SDR CA060921001

- Difficulty date: August 27, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Snias AS350*
- Engine: Tmeca ARRIEL1B
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 70BM011030
- Condition: Damaged
- Location: Accessory
- Part time: 5,400 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

(CAN) OIL PRESSURE LINE FITTING AT ACCESSORY GEARBOX (FELL OUT) OF GEARCASE AND SUBSEQUENT COMPLETE LOSS OF OIL IN FLIGHT.  THREADS IN GEARCASE STRIPPED 90 PERCENT; NO PREVIOUS INDICATION OF DISCREPANCY, IE: OIL LEAK OR LOOSENESS. (TC NR 20060921001)
